Dear B. -- I posted a nice long reply (which was difficult, as I was being constantly interrupted by my fighting kids) -- well, I don't know whether I screwed up or the computer did, but the next thing I knew, the entire message had disappeared (teeth grinding time). I can't stay on right now, I have to make sure my kids don't kill each other, but I wanted you to know I did write back, & will do so again ASAP. Reyna
Hi Reyna, Thanks for taking the time to respond-I was once in your shoes with the fighting kids!! Mine are grown now they don't seem to fight as much but there are other things! Well I've decided to go to a Hypnotist on Monday, they say they can relieve stress-well I know its a long shot but its better than taking these meds as they don't seem to be relieving these feelings. I'm so tired of this I really feel that I may have a chemical imbalance and my dr. says NO. I know my dad had an imbalance and they treated him with libruim. My Dr. wants me to go talk to a theropist I just can't see spending that kind of money week after week when maybe just maybe the hypnotist will do the trick! Have you ever heard of anyone doing this? Please let me know.
B., it's Reyna. I am so disgusted I could scream. Once again I wrote back to you, and once again my answer just disappeared into the ether when I clicked on "submit." So I will keep this very short until we are able to find out what is wrong with this darn computer (or until we find out what we're doing wrong. My husband fiddled with it for over an hour last night & can't figure it out, but then, we're not exactly computer experts, either). Choking, chest pain, DIZZINESS definite symptoms of anxiety (of course, could be something else, too). Chiropractic is great; keep going if you can afford it & it seems to help. I see no reason not to give the hypnotism a try. Unless you have a bottomless pit full of money, if you're not entirely comfortable, I don't know about the psychotherapy. Is there any possibility your dr. just wants to hand you over to somebody else because he/she doesn't know what to do with you and/or thinks your problems are all in your head? I've been down that road, so it makes me suspicious. Why the h.r. therapy? Good luck, let me know how you are, & I'll get back to you again as soon as I can. All the best to everyone out there that's suffering, lots of people care & wish they could do more to help.
My problem is definitely different from the others I previewed. I am in remission from lung cancer and during the treatments I received radiation which left scar tissue on my left lung and esophagus. I now have spasms which have not allowed me to breath. I get to the point of passing out and then as I sit on the floor and try to relax, little by little I can get a small amount of air and then return to normal in about 5 to 15 minutes. There is no advance notice of the spasm, at first they came during the nite and now there is no "chosen" time. I am going to get in touch with a gastroendocrimologist tomorrow,because it has gotten to the point of real fear. The lung doctor gave me some medication that was supposed to help with acid reflux, but now it does not seem to be enough.
Hope someone can give me some suggestions.
Oh the pain and discomfort in my chest and back from esophgeal spasms! As I sit writing this, my back is hurting (upper) and my stomach is making noises that could be heard in the other room. I had tears of reflux which turned into Barretts and I still suffer even though Prilosec has the reflux (acid) under control. It's just nice to know that I am not the only one experiencing all these irratating, worrysome symptoms.
Hi Reyna, Its me B... Well the hypnotherapist was probably a big waste of money---unless my insurance will pick up the pyscotherpy. It they don't I won't be able to continue. I also went for message therepy on Friday it was GREAT! IF I could only stay relaxed like that--got home, showered and fell off to sleep on the couch-slept right through dinner. I'm returning tonight for my message this could be addicting!!!!!! Well hope everyone out there is finding some relief. My thoughts and prayers are with you all.